Home About Login Current Archives Announcements Editorial Board
Submit Now For Authors Call for Submissions Statistics Contact
Home > Archives > Volume 20, No 8 (2022) > Article

DOI: 10.14704/nq.2022.20.8.NQ44774

A Brief Review on Expansion Formulae with Polynomial and Multivariable Aleph -Function

Bina Prakash, Satish Agnihotri

Abstract

In the current work we studied new generalization of Saxena’s I-function which is called as Aleph function which was none other than I- function which is known as fox’s H – function along with its generalization and the hyper geometric function. Which are more useful and generalized in nature these functions Have found disperse range of application the Benefit of new extension of Fox’s function and Meijers function lies in fact that number of special functions. Which contain basis hyper geometric function which centaury particular cases of function.

Keywords

Hypergeometric function, fox’s H- function, extension, Aleph function

Full Text

PDF

References

?>